# SDR CA000621012

- Difficulty date: June 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 2,199 hours
- Engine: Lyc IO540K1A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 63457003
- Condition: Failed
- Location: Rudder Control
- Part time: 2,256 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) - PILOT REPORTED POOR LT AUTHORITY ONLANDING, UNABLE TO TRIM. - INSPECTION FOUND THE TAB THAT RUDDER TRIM CONTROL ATTACHES TO AN ARM ASSEMBLY P/N 63457-003, WAS TORN OUT OF THE TUBE.
